# SDR DXTA2023091895600

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N111QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9660
- Aircraft time: 7,946 hours, 3,460 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGER COMPARTMENT EQUIPMENT: MICROWAVE EMITTED AN ELECTRICAL BURNING SMELL WHEN USED. //SIGNOFF// POWERED AIRCRAFT ON EXTERNAL GPU. PERFORMED OPERATIONAL CHECK OF THE MICROWAVE AND CONFIRMED BURNING SMELL COMING FROM MICROWAVE WHEN IN OPERATION. PERFORMED VISUAL INSPECTION OF MICROWAVE AND NOTED A METALLIC TIE-WRAP FOUND INSIDE THE MICROWAVE UNDERNEATH THE GLASS ROTATING DISH ASSEMBLY. REMOVED TIE-WRAP. PERFORMED OPERATIONAL CHECK OF THE MICROWAVE WITH NO DISCREPANCIES NOTED IAW GL5000 SMM 25-30-66. MICROWAVE WAS RUN FOR A TOTAL OF 10 MINUTES AND TECHS NOTED BURNING SMELL PRESENT THE FIRST FEW SECONDS AFTER TIE-WRAP REMOVAL AND THEN SMELL WAS NO LONGER PRESENT FOR THE REMAINING TIME OF OPERATION. CONTACTED MCC WITH FINDING. MCC ELECTS NO FURTHER ACTION AT THIS TIME AND AIRCRAFT IS GOOD FOR RELEASE. POWERED DOWN GALLEY AND AIRCRAFT AS REQUIRED.
